# SDR QXEA2010070900393

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 893
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - GOUGES ON RT SIDE SEAT TRACK AT FS 893.  BLENDED GOUGES ON RT SIDE SEAT TRACK.  ORIGINAL THICKNESS .260, BLENDED .015, MAX ALLOWABLE .035, REMAINING MATERIAL .245. FOUND BLENDED AREA TO BE IN LIMITS IAW REO 670-53-00-013.  ALUMINUM PREPPED AND ALODINED RT SEAT TRACK IAW SRM 51-21-11-001-001-A01.
